MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RMT231414
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the (manufacturing, sterilization, packaging, boxing) paperwork verified that this lot met all pre-release specifications.The gore® excluder® aaa endoprosthesis instruction for use (ifu) states, adverse events that may occur and/or require intervention include, but are not limited to endoleaks.
 
Event or Problem Description
On (b)(6) 2014, the patient had a full endovascular repair using gore® excluder® aaa endoprostheses.On an unknown date during a yearly ct scan the physician found a type 1b endoleak.On (b)(6) 2019, the patient had a re-intervention where two additional gore® excluder® aaa endoprostheses were implanted to extend distally into the iliac arteries.It was also reported that the internal iliac artery was coiled.The patient reportedly tolerated the procedure.
 
Additional Manufacturer Narrative
Date of re-intervention was (b)(6), 2019.Original entry was incorrect.
 
Additional Manufacturer Narrative
H6: code-213: the review of the manufacturing paperwork verified that this lot met all pre-release specifications.Corrected date of gore aware to 5/14/19.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8629705
Report Number2017233-2019-00365
Device Sequence Number19421571
Product Code MIH
UDI-Device Identifier00733132610556
UDI-Public00733132610556
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Catalogue NumberRMT231414
Device Lot Number12346945
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/21/2019
Supplement Report FDA Received Date06/04/2019
06/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age74 YR
Patient Weight84